Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Any one on Avilan for Anxiety?

I went to the hospital last night in the ambulance because I was having left arm and fingers pain, tingling, and numbness. I was getting chest pains, and irregular heart beats. I thought I was going to have a heart attack at 20. It is possible. But rare. So I kinda waited it out for the most part of the night, then i was having a hard time breathing and my throat was closing. It was the most scariest thing of my life. The Doc at the ER diagnosised me saying that stress in my life caused me to have an anxiety attack, Panic, and Asthma. It was the worst that I have ever felt. My question is how did Avilan also know as Lorazapan make you felt? I read the side effects but if anyone can let me know if it stops daily living or is everything still normal living. I am a concerned mommy thats prolly why I have anxiety.

Answer Question
 
Anonymous

Asked by Anonymous at 12:43 AM on Mar. 31, 2009 in Just for Fun

Answers (4)
  • Ussually they prescribe xanax but Ativan is alot safer .It wont interfier in your normal life take it as directed all it does is calm you down it will reduce your stress level with out the feeling of passing out or feeling high for an active mom this is good .

    hush84

    Answer by hush84 at 12:48 AM on Mar. 31, 2009

  • I know I have been on Lorazepam in the past, but I can't recall any side effects.
    Check with your local pharmacy - they will be happy to print out the information on the medication for you.
    Best wishes - I hope you feel better.
    PrydferthMenyw

    Answer by PrydferthMenyw at 5:38 AM on Mar. 31, 2009

  • I had the same symptoms a couple of weeks ago and it was terrifying! I went to urgent care and they gave me Valium and a Clonidine patch. The medication you're describing is a good one for anxiety but in a high dose WILL knock you out. Be very careful with it if you have to drive or if you're the only one home caring for your kids.
    krisr169

    Answer by krisr169 at 11:02 AM on Mar. 31, 2009

  • I have severe anxiety attacks and have been on Valium for 3 or 4 yrs. now. It doesn't affect me at all. It does it's job by calming my nerves but it doesn't have any abnormal side effects or anything.
    pinkclover

    Answer by pinkclover at 11:07 AM on Mar. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.